Don’t fight Drug reaction with eosinophilia and systemic symptoms alone.Find your community on the free RareGuru App.
The following summary is from Orphanet, a European reference portal for information on rare diseases and orphan drugs.
Orpha Number: 139402
A rare hypersensitivity reaction characterized by a generalized skin rash, fever, eosinophilia, lymphocytosis and visceral involvement (hepatitis, nephritis, pneumonitis, pericarditis and myocarditis) and, in some patients, reactivation of human herpes virus 6.
Prevalence is unknown.
Onset usually occurs 2-6 weeks after administration of the causal medication. DRESS syndrome is most frequently associated with anticonvulsants and sulfonamides but other medications (allopurinol, cyclosporine, azathioprine, gold salts and antiviral agents) have also been implicated. The manifestations may persist for several weeks after withdrawal of the causative medication.
Visit the Orphanet disease page for more resources.
Source: GARD Last updated on 05-01-20
Do you have information about a disease, disorder, or syndrome? Want to suggest a symptom?
Please send suggestions to RareGuru!